# SDR 2008UALA02447

- Difficulty date: April 26, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 48,089 hours, 30,381 cycles
- Engine: Ge CFM56*
- System (JASC): 2300 · Communications System
- Part: Speaker
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FAINT ELECTRICAL BURNING SMELL FROM FORWARD CABIN NEAR DOOR 1 POSSIBLY FROM FWD CABIN SPEAKER, CAPT ADVISED TO OPEN THE PA AMP CB P6-1 D5 IF NECESSARY TO REMOVE POWER FROM THE CABIN SPEAKERS AND WILL LOSE THE CHIME SYS IF IT'S PULLED.
